- For the effective relief of pain.
Each Tablet contains active: aspirin 300mg, Also contains inactive: lactose, sodium saccharin, potato starch, citric acid, sodium lauryl sulphate, talc and calcium carbonate, PL Holder: Aspar Pharmaceuticals Limited, London, NW9 0EQ, PL 08977/0003 Produced by the PL Holder for Tesco Stores Ltd, Cheshunt EN8 9SL, U.K, Tesco 2013 SC102224
KEEP MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN., Do not store above 25°C, Do not use after the expiry date on the carton.
- Adults, the elderly and children over 16 years: 1 to 3 tablets to be dispersed in water every 4 hours, or as directed by your doctor. Not more than 4 doses in any 24 hours. A lower dose is recommended for the elderly. Do not give to children under 16 years of age unless on the advice of a doctor. If symptoms persist for more than 3 days consult your doctor.
Name and address
- Tesco Stores Ltd.,
- Welwyn Garden City AL7 1GA,
- Please read the enclosed leaflet carefully before taking this medicine. For oral use.
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2016